Models of Martin-Löf Type Theory from Algebraic Weak Factorisation Systems

This is the latest version of this eprint.

Gambino, N orcid.org/0000-0002-4257-3590 and Larrea, MF (2023) Models of Martin-Löf Type Theory from Algebraic Weak Factorisation Systems. The Journal of Symbolic Logic, 88 (1). pp. 242-289. ISSN 0022-4812

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© The Author(s), 2021. Published by Cambridge University Press on behalf of The Association for Symbolic Logic. This is an Open Access article, distributed under the terms of the Creative Commons Attribution licence (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted re-use, distribution, and reproduction in any medium, provided the original work is properly cited.

Keywords: Martin-Löf theory; comprehension category; algebraic weak factorisation system
Dates:
  • Published: March 2023
  • Published (online): 8 June 2021
  • Accepted: 21 April 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
Funder
Grant number
Air Force Research Lab Munitions Directorate
FA8655-13-1-3038, 12.800
Depositing User: Symplectic Publications
Date Deposited: 27 Apr 2021 08:46
Last Modified: 30 Oct 2024 15:08
Status: Published
Publisher: Cambridge University Press
Identification Number: 10.1017/jsl.2021.39
Open Archives Initiative ID (OAI ID):

Available Versions of this Item

Export

Statistics